# SDR AALA20120620022

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 68,444 hours, 35,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON UPPER AFT DOOR BEAM SECTION, STATIONS 1193 TO 1202 ABOVE AFT CARGO DOOR.  INSTALLED NEW SECTION OF AFT UPPER DOOR BEAM  PER AARD 51-10-00-5 AND BOEING PRINT 5936072.
